RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2016, Volume 207, Number 3  


Automorphisms of threefolds that can be represented as an intersection of two quadrics
A. Avilov
3
Approximation by simple partial fractions with constraints on the poles. II
P. A. Borodin
19
Compact homogeneous spaces of reductive Lie groups and spaces close to them
V. V. Gorbatsevich
31
Topological classification of integrable Hamiltonian systems in a potential field on surfaces of revolution
E. O. Kantonistova
47
On the limit distributions of the degrees of vertices in configuration graphs with a bounded number of edges
Yu. L. Pavlov, E. V. Khvorostyanskaya
93
The Neumann problem for elliptic equations with multiscale coefficients: operator estimates for homogenization
S. E. Pastukhova
111
Decomposition of dyadic measures and unions of closed $\mathscr{U}$-sets for series in a Haar system
M. G. Plotnikov, Yu. A. Plotnikova
137
Zero-one law for random subgraphs of some distance graphs with vertices in $\mathbb Z^n$
S. N. Popova
153
Математический сборник Sbornik: Mathematics (from 1967)
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019